Vol. 97, No. 1, 1981

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Inverting double knots

Wilbur Carrington Whitten

Vol. 97 (1981), No. 1, 209–216
Abstract

We disprove J. Montesinos’s conjecture that every invertible knot in S3 is strongly invertible.

Mathematical Subject Classification 2000
Primary: 57M25
Milestones
Received: 24 January 1979
Published: 1 November 1981
Authors
Wilbur Carrington Whitten
1620 Cottontown Road
Forest VA 24551
United States